MAUDE Adverse Event Report: COOK INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR

COOK INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR
Model Number G34204
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that prior to patient contact, the embolization coil was straight and could not be configured or deployed.It was further noted that the proximal end of the hub was broken off.The patient did not experience any adverse effects due to this occurrence.Additional information was not provided.

Brand Name
RETRACTA DETACHABLE EMBOLIZATION COIL
Common Device Name
KRD DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7623176
Report Number1820334-2018-01942
Device Sequence Number2482267
Product Code KRD
UDI-Device Identifier10827002342047
UDI-Public(01)10827002342047(17)180901(10)4500961
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Model NumberG34204
Device Catalogue NumberMWCER-35-14-20
Device Lot Number4500961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1